Communications in Mathematical Physics

Persistently expansive geodesic flows

Rafael O. Ruggiero

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 140, Number 1 (1991), 203-215.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104247915

Mathematical Reviews number (MathSciNet)
MR1124267

Zentralblatt MATH identifier
0746.58066

Subjects
Primary: 58F17
Secondary: 58F15

Citation

Ruggiero, Rafael O. Persistently expansive geodesic flows. Comm. Math. Phys. 140 (1991), no. 1, 203--215. https://projecteuclid.org/euclid.cmp/1104247915


Export citation